Browse by Publication
|Up a level|
Aston, Philip J. and Shail, Ronald (2007) The dynamics of a bouncing superball with spin Dynamical Systems, 22 (3). pp. 291-322. ISSN 1468-9367
Ghazaryan, A and Sandstede, Bjorn (2007) Nonlinear convective instability of Turing-unstable fronts near onset: A case study. Dynamical Systems. pp. 319-347.
Aston, Philip J and Shail, R (2007) The dynamics of a bouncing superball with spin Dynamical Systems, 22 (3). pp. 291-322. ISSN 1468-9367
Melbourne, Ian and Windsor, A. (2005) A C^\infty diffeomorphism with infinitely many intermingled basins Dynamical Systems.
Derks, Gianne and Gottwald, Georg A. (2005) A robust numerical method to study oscillatory instability of gap solitary waves Dynamical Systems, 4. pp. 140-158.
Field, Michael, Melbourne, Ian and Török, Andrei (2005) Stable ergodicity for smooth compact Lie group extensions of hyperbolic basic sets Dynamical Systems, 25. pp. 517-551.
Abreu, Stella, Aston, Philip J. and Melbourne, Ian (2005) Symmetric Chaos in a Local Codimension Two Bifurcation with the Symmetry Group of a Square Dynamical Systems, 4. pp. 32-52.
Sandstede, Bjorn and Scheel, Arnd (2004) Defects in Oscillatory Media: Toward a Classification Dynamical Systems, 3. pp. 1-68.
Bruin, H., Saussol, B., Troubetzkoy, S. and Vaienti, S. (2003) Return time statistics via inducing Dynamical Systems, 23. pp. 991-1013.
Melbourne, Ian and Nicol, Matthew (2003) Stable transitivity of Euclidean group extensions Dynamical Systems.
Field, Michael, Melbourne, Ian and Török, Andrew (2003) Decay of correlations, central limit theorems and approximation by Brownian motion for compact Lie group extensions Dynamical Systems, 23. pp. 87-110.
Wulff, Claudia and Roberts, RM (2002) Hamiltonian Systems Near Relative Periodic Orbits Dynamical Systems, 1. pp. 1-43.
Hadjiloukas, D., Nicol, Matthew and Walkden, C. (2002) Regularity of invariant graphs over hyperbolic systems Dynamical Systems, 22. pp. 469-482.
Nicol, Matthew and Pollicott, Mark (2001) Livsic's Theorem for Semisimple Lie Groups Dynamical Systems. pp. 1501-1509.
Bruin, Henk and Hawkins, Jane (2001) Exactness and maximal automorphic factors of unimodal interval maps Dynamical Systems, 21. pp. 1009-1034.
Wulff, Claudia, Lamb, Jeroen S. W. and Melbourne, Ian (2001) Bifurcation from relative periodic solutions Dynamical Systems, 21. pp. 605-635.